Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 91, NWS Shreveport, LA

December 27, 2015McCurtain County, Oklahoma; Red River County, Texas

NWS Shreveport, LA issued this flash flood warning at Dec 27, 2015, 10:13 AM CST for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2015, 10:13 AM CST (16:13 UTC)
Expired
Dec 27, 2015, 7:15 PM CST
In force
9 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties McCurtain County, OK, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 166 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 2:26 PM CSTFLASH FLOODClarksville, TXWIDESPREAD FLOODING IN AREA
Dec 27, 2:28 PM CSTFLASH FLOOD5 E Broken Bow, OKFLOODING REPORTED AT LOW WATER BRIDGES IN THE MOUNTAIN FORK AREA
Dec 27, 5:00 PM CSTFLASH FLOODS Haworth, OKHIGHWAY 3 SOUTH OF HAWORTH ROAD CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 253 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 4.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WGUS54 KSHV 271613
FFWSHV
OKC089-TXC387-272215-
/O.NEW.KSHV.FF.W.0091.151227T1613Z-151227T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1013 AM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
  RED RIVER COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 415 PM CST SUNDAY
    
* AT 1011 AM CST...DOPPLER RADAR INDICATED A NUMEROUS SHOWERS AND
  THUNDERSTORM PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED 
  AREA. HEAVY RAINFALL OVERNIGHT PRODUCED NEARLY 5 INCHES OF RAINFALL
  ACROSS PORTIONS OF NORTHERN MCCURTAIN COUNTY. ADDITIONAL HEAVY RAINFALL
  THROUGH THE DAY WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 
  INCHES ACROSS THE WARNED AREA WHICH WILL PRODUCE FLASH FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARKSVILLE...BOXELDER...IDABEL...BROKEN BOW...BOGATA...BAGWELL...
  MANCHESTER...WRIGHT CITY...VALLIANT...DETROIT...AVERY...MILLERTON...
  ANNONA...HAWORTH...GARVIN...KIOMATIA...RUFE...CUTHAND...OAK HILL AND
  GOLDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9446 3363 9449 3363 9457 3366 9455
      3364 9459 3368 9459 3367 9467 3370 9464
      3370 9475 3332 9475 3340 9488 3338 9531
      3388 9531 3387 9530 3396 9523 3394 9516
      3423 9515 3425 9505 3451 9505

$$

13
2 follow-up statements
325 
WGUS74 KSHV 272048
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
248 PM CST SUN DEC 27 2015

OKC089-TXC387-272215-
/O.CON.KSHV.FF.W.0091.000000T0000Z-151227T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCURTAIN OK-RED RIVER TX-
248 PM CST SUN DEC 27 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CST SUNDAY
FOR MCCURTAIN AND RED RIVER COUNTIES...

AT 243 PM CST...LOCAL LAW ENFORCEMENT REPORTED WIDESPREAD FLASH
FLOODING IN RED RIVER COUNTY AND IN MCCURTAIN COUNTY AT LOW WATER
BRIDGES IN THE MOUNTAIN FORK AREA. FLASH FLOODING IS ALREADY
OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARKSVILLE...BOXELDER...IDABEL...BROKEN BOW...BOGATA...BAGWELL...
MANCHESTER...WRIGHT CITY...VALLIANT...DETROIT...AVERY...MILLERTON...ANNONA...
HAWORTH...GARVIN...KIOMATIA...RUFE...CUTHAND...OAK HILL AND GOLDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9446 3363 9449 3363 9457 3366 9455
      3364 9459 3368 9459 3367 9467 3370 9464
      3370 9475 3332 9475 3340 9488 3338 9531
      3388 9531 3387 9530 3396 9523 3394 9516
      3423 9515 3425 9505 3451 9505

$$

19
228 
WGUS54 KSHV 272204
FFWSHV
OKC089-TXC387-280115-
/O.EXT.KSHV.FF.W.0091.000000T0000Z-151228T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
404 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
  RED RIVER COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 715 PM CST

* AT 358 PM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA...WITH HOUR HOUR RAINFALL ESTIMATES RANGING BETWEEN 1
  AND 1.5 INCHES. FLASH FLOODING IS ALREADY OCCURRING, WITH REPORTS
  OF FLASH FLOODING AT THE LOW WATER BRIDGES IN THE MOUNTAIN FORK
  AREA OF SOUTHEAST OF BROKEN BOW.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARKSVILLE...BOXELDER...IDABEL...BROKEN BOW...BOGATA...BAGWELL...
  MANCHESTER...WRIGHT CITY...VALLIANT...DETROIT...AVERY...MILLERTON...
  ANNONA...HAWORTH...GARVIN...KIOMATIA...RUFE...CUTHAND...OAK HILL AND
  GOLDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9446 3363 9449 3363 9457 3366 9455
      3364 9459 3368 9459 3367 9467 3370 9464
      3370 9475 3332 9475 3340 9488 3338 9531
      3388 9531 3387 9530 3396 9523 3394 9516
      3423 9515 3425 9505 3451 9505

$$

PALMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 7:27 AM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Dec 27, 7:27 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 AM CST SUN DEC 27 2015

.AVIATION...
A COLD FRONT WILL SLOWLY MOVE E THROUGH THE ARKLATEX. SHWRS/TSTMS
WILL INCREASE IN COVERAGE FROM W TO E THIS CYCLE W/ TSRA
CONDITIONS IFR/MVFR EXPECTED ACROSS OUR TX TERMINALS TODAY AS AN
INVERTED TROPICAL TROUGH CLOSES INTO A STACKING LOW OVHD...MOVING
NE AND THEN AFFECTING ALL OTHER TERMINALS TONIGHT. BEHIND THIS
DEEPENING LOW...RAIN WILL END QUICKLY DURING EARLY MONDAY AND
WINDS WILL END UP W/SW 10-20KTS AS THE LOW MOVES BY. SFC WINDS ARE
S/SE 10-20KTS NOW...OUR CLIMB WINDS TODAY SE 15-25KTS VEERING
QUICKLY TO S/SW 35-55KTS BY 4KFT AND SW 75KTS BY FL280. HIGHER
GUSTS NEAR DOWNPOURS WILL BE BEHIND THE FRONT WITH SOME N WINDS
15-25KTS. COLD FRONT IS AT KCRS...TO KSLR...TO K404...TO KMEZ.
/24/

&&

.PREV DISCUSSION... /ISSUED 722 AM CST SUN DEC 27 2015/

DISCUSSION...
EARLY THIS MORNING A COLD FRONT WAS MOVING INTO THE NORTHWEST
SECTIONS OF THE FOUR STATE AREA AND EXTENDED FROM NORTHEAST
ARKANSAS INTO SOUTHEAST OKLAHOMA...ACROSS NORTH CENTRAL TEXAS
AND INTO SOUTHWEST TEXAS. ABUNDANT GULF MOISTURE WAS FEEDING
INTO THE SURFACE BOUNDARY AROUND THE BACK SIDE OF SURFACE HIGH
PRESSURE ALONG THE EASTERN SEABOARD AND FRONT SIDE OF AN
ANCHORING SURFACE LOW PRESSURE SYSTEM OVER SOUTH TEXAS. A SHARP
TEMPERATURE GRADIENT BETWEEN THE COLD AIR APPROACHING AND THE
WARM AND MOIST AIR FROM THE GULF WAS PRODUCING SHOWERS AND
THUNDERSTORMS ALONG AND NEAR THE BOUNDARY. ADDED TO THE MIX WAS A
CLOSED UPPER LEVEL LOW PRESSURE SYSTEM OVER WEST TEXAS AND
NORTHEAST MEXICO WHICH WAS PROVIDING A SERIES OF DISTURBANCES
ALOFT MOVING THROUGH THE SOUTHWEST TO NORTHEAST FLOW HELPING WITH
LIFT AND INSTABILITY. THE UPPER LOW WILL CONTINUE TO SHIFT EAST
INTO THE BIG BEND AREA OF TEXAS LATER DURING THE DAY ALLOWING
THE COLD FRONT TO SHIFT SLOWLY EAST INTO EAST AND NORTHEAST
TEXAS AS THE ASSOCIATED SURFACE LOW MOVES INTO EAST TEXAS. THIS
WILL KEEP THE FRONT FROM MOVING INTO SOUTH CENTRAL ARKANSAS AS
THE WARMER AIR SPREADING INTO THE GULF WRAPS NORTH. A TIGHT
PRESSURE GRADIENT OVER THE FOUR STATE REGION WILL PRODUCE STRONG
AND GUSTY SURFACE WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS TO NEAR
25-30 MPH. HAVE ISSUED A LAKE WIND ADVISORY FOR THIS. LOCALLYHEAVY
RAINFALL ALONG WITH THE THREAT OF SEVERE WEATHER WILL SHIFT EAST
OVER THE AREA TODAY AND TONIGHT WITH ISOLATED TORNADOES...DAMAGING
WINDS...AND LARGE HAIL POSSIBLE. THE HEAVY RAINFALL WILL CONTINUE
TO PROVIDE A THREAT FOR FLASH FLOODING AS THE STORMS TRAIN OVER
THE SAME GENERAL AREAS AND SHIFT EAST. BY DAYBREAK MONDAY THE
UPPER LOW WILL HAVE SHIFTED INTO SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS ALMOST STACKED OVER THE SURFACE LOW...WHILE THE COLD
FRONT WILL HAVE MOVED INTO SOUTH CENTRAL ARKANSAS INTO SOUTH
CENTRAL LOUISIANA AND AN OCCLUDED FRONT REACHING FROM THE SURFACE
LOW EAST INTO CENTRAL ARKANSAS. DRY AIR WILL SURGE INTO THE FOUR
STATE REGION FROM THE SOUTHWEST ALOFT AND ON THE SURFACE REDUCING
THE RAIN CHANCES FOR PARTS OF EAST AND NORTHEAST TEXAS WITH
SHOWERS AND THUNDERSTORMS CONTINUING OVER OKLAHOMA AND INTO SOUTH
ARKANSAS AND EASTERN PARTS OF NORTH LOUISIANA. BY MONDAY AFTERNOON
THE UPPER LOW WILL BE MOVING ACROSS MISSOURI WITH THE SURFACE LOW
AND ARCHING COLD FRONT WELL NORTH AND EAST ENDING OUR CHANCES FOR
RAINFALL. EXPECTING A DRY WEATHER PATTERN FOR THE REMAINDER OF THE
EXTENDED FORECAST PERIOD EXCEPT FOR LATER IN THE WEEK WITH
SOUTHERN ZONES HAVING THE ONLY RAIN CHANCES FOR TUESDAY NIGHT INTO
WEDNESDAY. COLD AIR WILL PROVIDE TEMPERATURES NEAR AND BELOW
FREEZING FOR MONDAY NIGHT WITH SOME WARM UP FOR TUESDAY NIGHT.
READINGS OVERNIGHT WILL RETURN TO NEAR AND BELOW FREEZING FOR THE
REST OF THE WEEK AND INTO THE WEEKEND WITH AREAS SOUTH OF
INTERSTATE HAVING THE WARMER TEMPERATURES JUST ABOVE FREEZING.
/06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  45  51  34 /  90 100  30   0
MLU  80  51  56  36 /  60  90  50   0
DEQ  64  44  45  29 / 100 100  50   0
TXK  72  46  47  32 / 100 100  50   0
ELD  76  48  52  33 /  90  90  50   0
TYR  69  39  46  33 / 100 100  20   0
GGG  73  39  47  33 / 100 100  20   0
LFK  74  41  51  34 / 100 100  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
     124>126-136>138-149-150.

&&

24/06
Hazardous weather outlook, Dec 27, 9:45 AM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CST SUN DEC 27 2015

ARZ050-051-059>061-071>073-OKZ077-281545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-
UNION-MCCURTAIN-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING
WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
TODAY AND TONIGHT.

ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545-
MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND
DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE
HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS
TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE
TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG
THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ001-002-010-017-TXZ151>153-165>167-281545-
CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ003>006-011>014-018>022-281545-
WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
LATER TODAY AND TONIGHT.

PALMER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 11:07 AM CSTTornado WarningSHVMcCurtain38 min
Dec 27, 4:46 PM CSTSevere Thunderstorm WarningSHVMcCurtain59 min
Dec 27, 5:42 AM CSTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more18 hr
Dec 27, 10:18 AM CSTFlash Flood WarningSHVCamp, Franklin, Titus, Wood9 hr
Dec 27, 10:34 AM CSTTornado WarningSHVNacogdoches, Rusk, Shelby26 min
Dec 27, 11:57 AM CSTTornado WarningSHVSmith, Wood29 min
Dec 27, 12:25 PM CSTFlash Flood WarningSHVSmith9 hr
Dec 27, 2:09 PM CSTTornado WarningSHVCamp, Morris, Titus36 min
Dec 27, 2:17 PM CSTTornado WarningSHVCamp, Upshur28 min
Dec 27, 2:45 PM CSTTornado WarningSHVBowie, Morris, Red River, Titus45 min
Dec 27, 2:52 PM CSTFlash Flood WarningSHVSmith, Upshur9 hr
Dec 27, 2:56 PM CSTFlash Flood WarningSHVCherokee6 hr
Dec 27, 3:10 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Titus, Upshur, Wood50 min
Dec 27, 3:15 PM CSTTornado WarningSHVBowie, Morris, Red River45 min
Dec 27, 3:20 PM CSTFlash Flood WarningSHVBowie, Cass, Morris9 hr
Dec 27, 3:24 PM CSTTornado WarningSHVBowie, Camp, Morris, Titus, Upshur51 min
Dec 27, 3:25 PM CSTTornado WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus and 2 more50 min
Dec 27, 4:17 PM CSTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus43 min
Dec 27, 4:37 PM CSTTornado WarningSHVHarrison, Marion23 min
Dec 27, 4:39 PM CSTFlash Flood WarningSHVGregg, Harrison, Marion, Rusk6 hr
Dec 27, 5:01 PM CSTTornado Warning Tornado observedSHVCass, Marion29 min
Dec 27, 5:22 PM CSTTornado WarningSHVBowie, Cass23 min
Dec 27, 5:35 PM CSTSpecial Weather StatementSHVRusk40 min
Dec 27, 5:42 PM CSTTornado WarningSHVBowie, Cass33 min
Dec 27, 5:57 PM CSTTornado WarningSHVHarrison, Panola, Rusk48 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.